# SDR CALA2017042901195

- Difficulty date: April 28, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 106,959 hours, 16,655 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T51401
- Condition: Cracked
- Location: Bs 1461
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1461, RBL 31 FLOORBEAM UPPER FWD FLANGE FOUND CRACKED.   REPAIR IAW SRM 53-00-51, REPAIR 2, FIG 201.
